# SDR ASAA2017080121515

- Difficulty date: August 1, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 20,646 hours, 6,021 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 693732478
- Part serial: D01935
- Condition: Erratic
- Location: Cockpit Temp
- Part time: 74,920 hours, 39,986 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTINUED REPORTS OF FLIGHT DECK TEMP CONTROL ERRATIC. ACFT GROUNDED. REMOVED AND REPLACED THE CABIN TEMP CONTROL MODULE IAW AMM 21-61-15, OPS CHECKED GOOD.
